PL EN


Preferences help
enabled [disable] Abstract
Number of results
2011 | 120 | 3 | 443-446
Article title

The Method of Jacobi Last Multiplier for Integrating Nonholonomic Systems

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
In this paper, a new integral method of nonholonomic dynamical systems is put forward. The differential equations of motion of nonholonomic systems in phase space are established. The definition of the Jacobi last multiplier of the systems is given, and the relation between the Jacobi last multiplier and the first integrals of the systems is discussed. The researches show that the solution of the systems can be found by the last multiplier if the quantity of first integrals of the systems is sufficient. An example is given to illustrate the application of the results.
Keywords
EN
Year
Volume
120
Issue
3
Pages
443-446
Physical description
Dates
published
2011-09
received
2010-03-30
References
  • 1. E.T. Whittaker, A Treatise on the Analytical Dynamics of Particles and Rigid Bodies, 4th ed., Cambridge University Press, Cambridge 1952
  • 2. F.X. Mei, D. Liu, Y. Luo, Advanced Analytical Mechanics, Beijing Institute of Technology Press, Beijing 1991 (in Chinese)
  • 3. F.X. Mei, H.B. Wu, H.P. Zhu, Chin. Sci. Bull. 40, 1442 (1995)
  • 4. F.X. Mei, Int. J. Non-Linear Mech. 35, 229 (2000)
  • 5. F.X. Mei, Appl. Mech. Rev. Am. Soc. Mech. Eng. 53, 283 (2000)
  • 6. Y.X. Guo, M. Shang, S.K. Luo, F.X. Mei, Int. J. Theor. Phys. 40, 1197 (2001)
  • 7. H.B. Zhang, L.Q. Chen, Mech. Res. Commun. 32, 628 (2005)
  • 8. F.X. Mei, H.B. Wu, Phys. Lett. A 372, 2141 (2008)
  • 9. J.L. Fu, S. Jiménez, Y.F. Tang, L. Vázquez, Phys. Lett. A 372, 1555 (2008)
  • 10. J.L. Fu, B.Y. Chen, L.Q. Chen, Phys. Lett. A 373, 409 (2009)
  • 11. Ju. I. Neimark, N.A. Fufaev, Dynamics of Nonholonomic Systems, Nauka, Moscow 1967 (in Russian)
  • 12. F.X. Mei, Applications of Lie Groups and Lie Algebras to Constrained Mechanical Systems, Science Press, Beijing 1999 (in Chinese)
  • 13. J.G. Papastavridis, Analytical Mechanics, Oxford University Press, New York 2002
  • 14. M.C. Nucci, P.G.L. Leach, J. Phys. A, Math. Gen. 37, 7743 (2004)
  • 15. M.C. Nucci, J. Nonlinear Math. Phys. 12, 284 (2005)
  • 16. M.C. Nucci, P.G.L. Leach, J. Math. Phys. 48, 013514 (2007)
  • 17. M.C. Nucci, P.G.L. Leach, J. Math. Phys. 49, 073517 (2008)
  • 18. F.X. Mei, M. Shang, Chin. Phys. Lett. 25, 3837 (2008)
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv120n314kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.